MAUDE Adverse Event Report: Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Inspira Smooth Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number SRM-275
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546); Migration (4003)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported "rupture, capsular contracture baker grade unknown".Healthcare professional later reported "breast hypomastia; ptosis; capsule contraction; implant bottoming out".This record is for the right side.The device was explanted.Patient was prescribed a capsulectomy.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reason for reoperation: rupture, capsular contracture baker grade unknown and migration clarification for b3: this is a partial date of event for the reported "jun 2026".A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture baker grade unknown" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: h6.Further information from the reporter regarding event, product, or patient details has been/will be requested.No additional information is available at this time.

Brand Name
Inspira Smooth Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50763400
Report Number9617229-2026-17532
Device Sequence Number9396155
Product Code FTR
UDI-Device Identifier10888628007062
UDI-Public(01)10888628007062(17)220423
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/23/2022
Device Catalogue NumberSRM-275
Device Lot Number3058620
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/27/2026
Supplement Date Received by Manufacturer09/23/2026
Initial Report FDA Received Date09/14/2026
Supplement Report FDA Received Date10/01/2026
Date Device Manufactured05/23/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale
Patient Weight116 LB
Patient RaceWhite